# SDR AALA201901079001

- Difficulty date: January 6, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 32,305 hours, 12,491 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Pintle Pin
- Part number: D3215600500600
- Condition: Corroded
- Location: Lt Wing Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN LANDING GEAR AFT PINTLE PIN WAS CORRODED.  REPLACED THE PINTLE PIN IAW TC 26T00032001.
